# SDR V0XR201008190016

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 340
- Aircraft time: 23,348 hours, 21,542 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 14573606905
- Condition: Deteriorated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP BUTTE DOOR SEAL DETERIORATED. R & R LT WING INBD FLAP BUTTE DOOR SEAL.
